# SDR AU980473

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 8063040
- Condition: Malfunctioned
- Location: Fuel Sys
- Component: Woodward, 8063040
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY.  NO FUEL FLOW INDICATION.  SUSPECT FUEL VALVE STUCK IN CLOSED POSITION.
